# SDR HEEA072658

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,154 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Part serial: 3885
- Condition: Intermittent
- Location: Hsi
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDI OFF FLAG DISPLAYS INTERMITTENTLY. SENT TO MASCO FOR WARRANTY REPAIR.
